# SDR SWIA2020030549006

- Difficulty date: January 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON STGR (22R) JUST FWD OF F.S. 349.00 (MARKED).   (C-CHECK) RO 3/3/2020   REMOVED AND REPLACED STR 22R, P/N SH670-31379-1, REF CRJ 900 SRM. NO LEAKS NOTED AT THIS TIME COMPLIED WITH M-337 AND TASKCARD.
